MathSciNet Relay Station
MathSciNet bibliographic data
MR1045927 11T06 (05B25)
Gluck, David A note on permutation polynomials and finite geometries. Discrete Math. 80 (1990), no. 1, 97–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement